# SDR USAAF98004

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Module
- Part number: SK3852
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 220 - THE GREEN LEFT MLG LIGHT STAYED ON AFTER RETRACTION, NO OTHER ABNORMAL INDICATIONS WERE PRESENT.  THE AIRCRAFT RETURNED TO CLT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR INDICATION MODULE.  GROUND CHECKS OK.  REF:  MM 32-61-02, PAGE 402.  (X)
